# SDR MWEA99154

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 2560 · Emergency Equipment
- Part: Door Slide
- Part number: 113317
- Condition: Detached
- Location: Passenger Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN ENTRANCE DOOR SLIDE DETACHED WHEN MAIN CABIN WAS OPENED.  MTC REINSTALLED EVACUATION SLIDE.
